I've been on Tramadol for about 6 weeks following severe sciatica. As a 54 year old and never having taken 'drugs' in my life, I was suprised to notice a feeling of well-being, despite the sciatic pain. About 4 weeks into the treatment I remembered to read up on Tramadol and was completely horrified by my discoveries. I immediately reduced the dose by half (1 every 6 hours to 1 every 12 hours) and 3 days ago, stopped it completely. Not suprisingly, I don't feel very well and have many of the symptons that I read of on web sites devoted to these concerns. I can put up with this as I am determined to rid myself of even the faintest hint of addiction to this medication. My question is though, how long does the Tramadol stay in the system because I would like to help combat headaches and general malaise that are some of the signs of withdrawal, without causing further complications with incompatible over-the-counter pain killers?
Your comments would be greatly appreciated,
Tramadol should be out of your system within 48 hrs. If you have any questions or concerns about what over-the-counter pain reliever might be the most helpful for you in this situation, don't hesitate to ask your pharmacist.
HI, i started taking tremedol 50mg for pain about 6 months ago, and i think i take to much of it. Im 37 years old and just found out im pregnant, i cut down to two a day, (one in the morning and one before bed). when i don't take it i get all the ugle withdrawls, and my question is... if i stop taking it for a few days will i get over the withdrawl stage? Because im afraid i might hurt my unborn baby. Please help me!!!